# SDR 96FDEA01043

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01(3), ON SHEAR TIE AT BS 950E LBL 9 WL 138 BETWEEN STR 28 TO 29L.  REPAIRED SHEAR TIE PER FEDEX SRM 53-10-4.
